MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL CC TRIO NO-HOLE Ø 50; ACETABULAR SHELL NO-HOLE

MEDACTA INTERNATIONAL SA VERSAFITCUP ACETABULAR SHELL CC TRIO NO-HOLE Ø 50; ACETABULAR SHELL NO-HOLE
Catalog Number 01.26.45.1150
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Preliminary investigation performed by r&d project manager on 01 december 2017: the image provided by the complainer was checked: after the preliminary investigation, no particular defects in geometry were noticed.In fact the correct design of the cup is not totally symmetric, due to the presence to a shoulder: in the rim area of the superior quadrant of the shell, the rim is thinner due to the presence of a big radius.A further analysis will be performed as soon as the cup returns to medacta international.Batch review performed on 04 december 2017: (b)(4).
 
Event or Problem Description
According to the surgeon and the or staff, the connection hole of the versafictup cc trio no-hole 50 was not central in the cup.The involved cup was not used and another one was opened, same reference but different lot.
 
Additional Manufacturer Narrative
On dec 15, 2017 the cq manager provided the report of the analysis performed on the retrieved cup with the following conclusion: the dimensional control has not identified any anomaly or defect.The device is conforming to the specifications.

Brand Name
VERSAFITCUP ACETABULAR SHELL CC TRIO NO-HOLE Ø 50
Common Device Name
ACETABULAR SHELL NO-HOLE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7095626
Report Number3005180920-2017-00736
Device Sequence Number1272653
Product Code LZO
UDI-Device Identifier07630030807886
UDI-Public07630030807886
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2022
Device Catalogue Number01.26.45.1150
Device Lot Number165940
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/08/2017
Supplement Date Received by Manufacturer11/08/2017
Initial Report FDA Received Date12/07/2017
Supplement Report FDA Received Date01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;